# SDR ASAA2015121114196

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 26,655 hours, 8,232 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN-ZONE TEMP AMBER LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. NR 2 ZONE TEMP CONTROLLER LOGGED TRIM VALVE ZONE TEMP.  RESET FAULT, PERFORMED BITE CHECK, OPS TEST NORMAL AMM 21-61-00.
